# SDR CALA9900388

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 795
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK RT WING LEADING EDGE DOUBLER AND SUPPORT RIB AT STA XORS 795.  THE LEADING EDGE DOUBLER AND SUPPORT RIB WERE REPAIRED IAW SRM 57-10-00, PAGE 163 AND SRM 57-31-01.
